A deception game

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)416-417
JournalAmerican Mathematical Monthly
Volume80
StatePublished - 1973

Cite this

A deception game. / Spencer, Joel.

In: American Mathematical Monthly, Vol. 80, 1973, p. 416-417.

Research output: Contribution to journalArticle

Spencer, Joel. / A deception game. In: American Mathematical Monthly. 1973 ; Vol. 80. pp. 416-417.
@article{05f0c6e86d064688950f46e23788ff3c,
title = "A deception game",
author = "Joel Spencer",
year = "1973",
language = "English (US)",
volume = "80",
pages = "416--417",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",

}

TY - JOUR

T1 - A deception game

AU - Spencer, Joel

PY - 1973

Y1 - 1973

M3 - Article

VL - 80

SP - 416

EP - 417

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

ER -